Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. K. Nguyen - D. Vittone

Rectifiability of special singularities of non-Lipschitz functions

created by vittone on 22 Jun 2010
modified on 25 Jul 2017

[BibTeX]

Published Paper

Inserted: 22 jun 2010
Last Updated: 25 jul 2017

Journal: J. Convex Anal.
Volume: 19
Number: 1
Pages: 159--170
Year: 2012

Abstract:

We prove rectifiability results for special singularities of non-Lipschitz functions, namely for those points where the set of Fr├ęchet horizon supergradients contains a vector subspace.

Keywords: Rectifiability, Normal vectors, Exterior sphere condition


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1